Expanding Ricci solitons asymptotic to cones

Otis Chodosh

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We show that an expanding gradient Ricci soliton which is asymptotic to a cone at infinity in a certain sense must be rotationally symmetric.

Original languageEnglish (US)
Pages (from-to)1-15
Number of pages15
JournalCalculus of Variations and Partial Differential Equations
Issue number1-2
StatePublished - Sep 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


  • 53C24
  • 53C44

Fingerprint Dive into the research topics of 'Expanding Ricci solitons asymptotic to cones'. Together they form a unique fingerprint.

Cite this